Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Taking risdone from two year. Side effects of the medicine ?

hi sir i am taking risdone from two year what is side effect of this madicene what is the safe dose of risdone i am taking 3mg daily my wet is 105kg i am in depressing last 12 year my age is 29 year other madicene i taken licab600 day and licab600 night carbamagapine 400day and 400night before 15 days my licab leavel is .78 what i do
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  1655
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hi Amithabh,
Thanks for using the HCM. I am happy to address your questions, Risdone (Risperidone) may make you drowsy or dizzy. If you feel drowsy or dizzy, do not drive or take part in any activity in which you need to be alert. You may feel dizzy when getting up from a sitting or lying down position. Some common side effects include difficulty sleeping, headache, tiredness, weakness, agitation, anxiety, mood changes, constipation, weight gain, blocked nose, nausea and stomach discomfort. Inform your doctor if these side effects are severe or do not go away. Other side effects are rare and alert your doctor immediately if you develop slurred speech with weakness or numbness in the face, arms or legs especially if it is only on one side of the body or abnormal movements of your limbs, muscle stiffness, drooling and tremors, fever, fast or irregular heartbeat, sweating. Some other side effects may develop only after you have taken Risperidone for a prolonged period of time, such as uncontrollable movements of the tongue, face, mouth, jaw, arms or legs, impotence. There is drug interaction with carbamazepine hence will recommend you consult your clinician for dose modifications. As you are on lithium therapy careful clinical and laboratory control throughout treatment with periodic review and monitoring of kidney, cardiovascular and thyroid function is advisable. Hope I have answered your query. If you have any further questions I will be happy to help. Thanks
Answered: Tue, 14 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor